Journal of pharmacy practice · 2016
Hypersensitivity Reaction Following Administration of Low-Dose Oral Vancomycin for the Treatment of Clostridium difficile in a Patient With Normal Renal Function.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Baumgartner Laura J, Brown Lauren, Geier Curt
Аннотация
Systemic absorption of oral vancomycin for the treatment of Clostridium difficile is thought to be trivial in patients without risk factors for increased systemic absorption and is often overlooked in clinical practice. A 51-year-old male elicits a suspected immunoglobulin E-mediated hypersensitivity following administration of low-dose oral vancomycin for the treatment of severe C difficile. The patient had normal renal function and was administered low doses of the medication, however, had a medical history significant for diverticulitis. Applying the Naranjo adverse drug reaction probability scale, a score of 5 was obtained, indicating a probable association between the administration of oral vancomycin and the hypersensitivity reaction. This case demonstrates that hypersensitivity reactions following low-dose oral vancomycin administration in patients with severe C difficile are possible, despite having normal renal function. Other risk factors for systemic absorption of oral vancomycin need to be evaluated in the literature, including severity of disease and underlying gastrointestinal processes.